# SDR QXEA2021070600347

- Difficulty date: July 4, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 7,422 hours, 4,373 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Binding
- Location: Cockpit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR DIFFICULT TO OPEN. REMOVED FROM SERVICE. CLEANED FLIGHT DECK DOOR LATCH AND PERFORMED OPS CHECK IAW E175 AMM 52-51-03-820-801-A SUBTASK 52-51-03-710-004-A. OPS CHECK GOOD, FLIGHT DECK DOOR OPENS PROPERLY. AIRCRAFT GOOD FOR SERVICE.
